By Anonymous - 11/10/2009 04:48 - United States
Add a comment - Reply to : #
yeah... uti's aren't fun. it turned my pee into an extremely neon glow in the fucking dark orange... which yes, definitely stains like red wine on white carpet WITHOUT being able to use oxyclean or the power of orange shit or a shamwow... but sorry about taht :( could never wish a uti on someone else... getting a catheter to allow you to pee while having one doesn't feel too pleasant either... espeically being a guy :(
Um, In the UK we have medicine for UIT's that don't make you leak OR turn your pee a weird colour. You just take one a day for three days and it's gone. I feel for all you Americans that have to not only live with a UTI for a while, but have to worry about leaking and luminous pee :/
Ugh, I've had to take a pill that did that due to a UTI. It was a tiny purple pill and was told that my urine would be fluorescent orange. Even though I was told, I was still shocked to see it lol. He told me to wear "dark underwear" just in case, because it stains. Luckily I didn't leak >.>
Eww. Your doctor should have been more specific. I suggest a heap of stain remover. Paying your boyfriend back in sexual favours would go down well too :P
LOL will do :D and i am nocturnal, but only when i don't have stuff to do the next day :P sent you a message too btw. and as fate would have it, i have stuff to do tomorrow, so i'm actually heading off to bed, but good night/evening/morning/afternoon/your-time-of-day-here________!!!
Nitrofurantoin? - one of those? Furadantin, Macrobid, Macrodantin, Nitro Macro and Urantoin. Also bear in mind it sounds like your side effect is pretty severe oh and stress incontinence/nocturnal enuresis are both common with UTI's anyways so it might not have just been the drugs. Does suck, next time ask for Augmentin/Co-amoxiclav/Amoxacillin and Clavulanic Acid. Now that's a spicey antibiotic!
Actually, Amoxicillin is known for causing yeast infections rather frequently so I wouldn't think they'd prescribe it for a UTI - she already has problems down there, doesn't need a yeast infection too. Metronidazole is usually effective though and lacks the side effects of whatever they gave her.
Hahahahaha the wonders of rifampicin. Try not to cry, your tears will also be orange...
You're lucky Halloween is coming up, now instead of giving your boyfriend Golden Showers, you can call them "Pumpkin Showers." Pretty cute, huh? I hope this clears up before Christmas, red and green emissions would just be disgusting.
they have stuff like that here too, it's just not common knowledge. OP, check your local health food/vitamin stores for d-mannose. it's a natural sugar that sticks to the walls of your urethra, preventing the bacteria from doing so and allowing you to pee it all out. it doesn't turn your pee colors or make you wet yourself, and the UTI will be gone in a day or two. EDIT: wth, this is supposed to be a reply to #44.